# SDR LR7A2013010800432

- Difficulty date: January 8, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 66,291 hours, 38,935 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Ring Assembly
- Part number: 3730122
- Condition: Cracked
- Location: Bs 957
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK, FOUND RT AFT FUSELAGE INTERIOR FS 957 RING SEGMENT HAD 2.5" LONG CRACK AT WL 260, RBL 66.  REPAIR ACCOMPLISHED IAW SMP583 FIG 53-50-07.
